On the set-theoretic strength of ellis’ theorem and the existence of free idempotent ultrafilters on ω

Journal of Symbolic Logic 83 (2):551-571 (2018)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 94,593

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Ramsey algebras and the existence of idempotent ultrafilters.Wen Chean Teh - 2016 - Archive for Mathematical Logic 55 (3-4):475-491.
Nonregular ultrafilters on ω2.Sean Cox - 2011 - Journal of Symbolic Logic 76 (3):827-845.
Ultrafilters on ω.James E. Baumgartner - 1995 - Journal of Symbolic Logic 60 (2):624-639.
Ultrafilters of character ω 1.Klaas Pieter Hart - 1989 - Journal of Symbolic Logic 54 (1):1-15.
A characterization of 2-square ultrafilters.Ned I. Rosen - 1983 - Journal of Symbolic Logic 48 (2):409-414.
A recursion theoretic analysis of the clopen Ramsey theorem.Peter Clote - 1984 - Journal of Symbolic Logic 49 (2):376-400.


Added to PP

13 (#1,064,596)

6 months
6 (#739,524)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations